# SDR SWAA2023041124843

- Difficulty date: April 8, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 24,701 hours, 11,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW LIGHT ABOVE DOOR ON CAPTAINS SIDE OUT.<[01] PERFORMED OPS CHECK OF OVERWING EXIT LIGHT ASSY. IAW AMM 33-21-00; NO DEFECTS NOTED. LIGHT OPS CHECKS GOOD.
